# SDR AU960531

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 62054
- Condition: Corroded
- Location: Outer Wing Sys
- Component: Piper, PA32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING REAR SPARS CORRODED IN AREA BENEATH STEEL FITTINGS AS REFERRED TO IN AD/PA28/40 AND AD/PA32/27 - THE CORROSION WAS ONLYFOUND FOLLOWING REMOVAL OF THE FITTINGS
